# SDR ASAA0945384

- Difficulty date: April 3, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681179
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM CORRODED STA 986 RBL 42 44.  CUT OUT DAMAGED SECTION, FABRICATED, LOCATED, DRILLED, TREATED, PRIMED AND INSTALLED FRAME REPAIR IAW EA 400 53EA 01199.
